# SDR SIMA20190926002

- Difficulty date: September 26, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 37,552 hours, 34,158 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS MAIN CABIN DOOR IS DIFFICULT  TO CLOSE DUE TO LOOSE HANDLE-C/A-AT THIS TIME LUBRICATED MAIN DOOR LOCKING MECHANISM IAW AMM 52-10-00.OPS. CK FOUND OK.DOOR HANDLE FOUND OK.
